Alert archive / California / High Wind Warnings in 2007
High Wind Warning 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Jan 21, 2007, 3:26 AM PST for Los Angeles County, California. It took effect at Jan 21, 2007, 12:00 PM PST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2007, 3:26 AM PST (11:26 UTC)
- In effect from
- Jan 21, 2007, 12:00 PM PST
- Expired
- Jan 22, 2007, 8:17 AM PST
- In force
- 20 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 211126 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 326 AM PST SUN JAN 21 2007 ...HIGH WIND WARNINGS HAVE BEEN ISSUED FOR EARLY THIS AFTERNOON THROUGH MONDAY... .STRONG HIGH PRESSURE WILL BUILD INTO NEVADA TODAY RESULTING IN GUSTY NORTHEAST CANYON WINDS OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES. THE WINDS SHOULD INCREASE FURTHER TONIGHT WITH GUSTS REACHING TO AS HIGH AS 60 MPH BELOW AND THROUGH THE PASSES AND CANYONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELS COUNTIES...AND GUSTS OVER 50 MPH ON THE LOS ANGELES COUNTY COAST BELOW THE SANTA MONICA RANGE. CAZ053-054-212000- /O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/ /O.NEW.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 326 AM PST SUN JAN 21 2007 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS WILL START TO INCREASE LATER THIS MORNING...AND BY EARLY AFTERNOON WIND SPEEDS WILL LIKELY REACH 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ046-212000- /O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/ /O.NEW.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 326 AM PST SUN JAN 21 2007 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTH WINDS THROUGH THE PASSES AND CANYONS WILL START TO INCREASE LATER THIS MORNING...AND BY EARLY AFTERNOON WIND SPEEDS WILL LIKELY REACH 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ047-088-212000- /O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/ /O.NEW.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/ LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 326 AM PST SUN JAN 21 2007 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTH TO NORTHEAST WINDS BELOW THE PASSES AND CANYONS WILL START TO INCREASE LATER THIS MORNING...AND BY EARLY AFTERNOON WIND SPEEDS WILL LIKELY REACH 25 TO 35 MPH WITH GUSTS AROUND 60 MPH. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ045-212000- /O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/ /O.NEW.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/ VENTURA COUNTY COASTAL VALLEYS- 326 AM PST SUN JAN 21 2007 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS WILL START TO INCREASE LATER THIS MORNING...AND BY EARLY AFTERNOON WIND SPEEDS WILL LIKELY REACH 25 TO 35 MPH WITH GUSTS AROUND 60 MPH. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ044-212000- /O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/ /O.NEW.KLOX.WI.Y.0077.070121T2000Z-070122T2200Z/ VENTURA COUNTY INTERIOR VALLEYS- 326 AM PST SUN JAN 21 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS BELOW THE PASSES AND CANYONS WILL START TO INCREASE LATER THIS MORNING...AND BY EARLY AFTERNOON WIND SPEEDS WILL LIKELY REACH 20 TO 30 MPH WITH GUSTS OVER 45 MPH. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 20 TO 30 MPH WITH GUSTS OVER 45 MPH MONDAY MORNING. THE WINDS WILL BE STRONGEST IN THE EASTERN PORTION OF THE VALLEY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ041-212000- /O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/ /O.NEW.KLOX.WI.Y.0077.070121T2000Z-070122T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 326 AM PST SUN JAN 21 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FROM LEO CARILLO TO HOLLYWOOD...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS BELOW THE PASSES AND CANYONS FROM LEO CARILLO TO HOLLYWOOD WILL START TO INCREASE LATER THIS MORNING...AND BY EARLY AFTERNOON WIND SPEEDS WILL LIKELY REACH 20 TO 30 MPH WITH GUSTS OVER 45 MPH. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 20 TO 30 MPH WITH GUSTS OVER 45 MPH MONDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR/DB
5 follow-up statements
000 WWUS76 KLOX 211956 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1156 AM PST SUN JAN 21 2007 ...HIGH WIND WARNINGS AND WIND ADVISORIES IN EFFECT THROUGH MONDAY... .STRONG HIGH PRESSURE WILL BUILD INTO NEVADA TODAY RESULTING IN GUSTY NORTHEAST CANYON WINDS OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES. THE WINDS SHOULD INCREASE FURTHER TONIGHT WITH GUSTS REACHING TO AS HIGH AS 60 MPH BELOW AND THROUGH THE PASSES AND CANYONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELS COUNTIES...AND GUSTS OVER 50 MPH ON THE LOS ANGELES COUNTY COAST BELOW THE SANTA MONICA RANGE. CAZ053-054-220500- /O.CON.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1156 AM PST SUN JAN 21 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED THROUGH MONDAY. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY MORNING. $$ CAZ046-220500- /O.CON.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 1156 AM PST SUN JAN 21 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTH WINDS 30 TO 40 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED THROUGH MONDAY. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY MORNING. $$ CAZ047-088-220500- /O.CON.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/ LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 1156 AM PST SUN JAN 21 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED THROUGH MONDAY. THE STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY MORNING. $$ CAZ045-220500- /O.CON.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/ VENTURA COUNTY COASTAL VALLEYS- 1156 AM PST SUN JAN 21 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED THROUGH MONDAY. THE STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY MORNING. $$ CAZ044-220500- /O.CON.KLOX.WI.Y.0077.070121T2000Z-070122T2200Z/ VENTURA COUNTY INTERIOR VALLEYS- 1156 AM PST SUN JAN 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH MONDAY. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 20 TO 30 MPH WITH GUSTS OVER 45 MPH MONDAY MORNING. THE WINDS WILL BE STRONGEST IN THE EASTERN PORTION OF THE VALLEYS. $$ CAZ041-220500- /O.CON.KLOX.WI.Y.0077.070121T2000Z-070122T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 1156 AM PST SUN JAN 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THROUGH MONDAY. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 20 TO 30 MPH WITH GUSTS OVER 45 MPH MONDAY MORNING. $$ WOFFORD
000 WWUS76 KLOX 220454 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 854 PM PST SUN JAN 21 2007 ...HIGH WIND WARNINGS AND WIND ADVISORIES IN EFFECT THROUGH MONDAY... .STRONG HIGH PRESSURE OVER NEVADA WILL CREATE GUSTY NORTHEAST CANYON WINDS OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES LATER TONIGHT AND MONDAY MORNING. THE WINDS SHOULD INCREASE WITH GUSTS REACHING TO AS HIGH AS 60 MPH BELOW AND THROUGH THE PASSES AND CANYONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELS COUNTIES...AND GUSTS OVER 50 MPH ON THE LOS ANGELES COUNTY COAST BELOW THE SANTA MONICA RANGE. CAZ053-054-221230- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 854 PM PST SUN JAN 21 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS AROUND 60 MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING. $$ CAZ046-221230- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 854 PM PST SUN JAN 21 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS AROUND 60 MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING. $$ CAZ047-088-221230- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 854 PM PST SUN JAN 21 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS AROUND 60 MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING. THE STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS. $$ CAZ045-221230- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ VENTURA COUNTY COASTAL VALLEYS- 854 PM PST SUN JAN 21 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS AROUND 60 MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING. THE STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS. $$ CAZ044-221230- /O.CON.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/ VENTURA COUNTY INTERIOR VALLEYS- 854 PM PST SUN JAN 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING. THE WINDS WILL BE STRONGEST IN THE EASTERN PORTION OF THE VALLEYS. $$ CAZ041-221230- /O.CON.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 854 PM PST SUN JAN 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING. $$ ASR
000 WWUS76 KLOX 221231 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 431 AM PST MON JAN 22 2007 ...HIGH WIND WARNINGS AND WIND ADVISORIES IN EFFECT EARLY THIS AFTERNOON... .STRONG HIGH PRESSURE OVER NEVADA WILL CREATE GUSTY NORTHEAST CANYON WINDS OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES THROUGH EARLY THIS AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE THIS MORNING...WITH GUSTS REACHING AS HIGH AS 60 MPH BELOW AND THROUGH THE PASSES AND CANYONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. GUSTS OVER 45 MPH ARE EXPECTED ON THE LOS ANGELES COUNTY COAST BELOW THE SANTA MONICA RANGE FROM LEO CARILLO BEACH TO HOLLYWOOD. CAZ053-054-221845- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 431 AM PST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. $$ CAZ046-221845- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 431 AM PST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS OVER 60 MPH THROUGH AND BELOW PASSES AND CANYONS THIS MORNING. THE STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. $$ CAZ047-088-221845- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 431 AM PST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW PASSES AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. $$ CAZ045-221845- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ VENTURA COUNTY COASTAL VALLEYS- 431 AM PST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW PASSES AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. $$ CAZ044-221845- /O.CON.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/ VENTURA COUNTY INTERIOR VALLEYS- 431 AM PST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 45 MPH WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW PASSES AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. $$ CAZ041-221845- /O.CON.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 431 AM PST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 45 MPH WILL DEVELOP THIS MORNING BELOW PASSES AND CANYONS FROM LEO CARILLO BEACH TO HOLLYWOOD. THE STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING. $$ BRUNO
000 WWUS76 KLOX 221415 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 613 AM PST MON JAN 22 2007 ...HIGH WIND WARNINGS AND WIND ADVISORIES IN EFFECT UNTIL EARLY THIS AFTERNOON... .STRONG HIGH PRESSURE OVER NEVADA WILL CREATE GUSTY NORTHEAST CANYON WINDS OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES THROUGH EARLY THIS AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE THIS MORNING...WITH GUSTS REACHING AS HIGH AS 60 MPH BELOW AND THROUGH THE PASSES AND CANYONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. GUSTS OVER 45 MPH ARE EXPECTED ON THE LOS ANGELES COUNTY COAST BELOW THE SANTA MONICA RANGE FROM LEO CARILLO BEACH TO HOLLYWOOD. CAZ053-054-222030- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 613 AM PST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. $$ CAZ046-222030- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 613 AM PST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS OVER 60 MPH THROUGH AND BELOW PASSES AND CANYONS THIS MORNING. THE STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. $$ CAZ047-088-222030- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 613 AM PST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW PASSES AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. $$ CAZ045-222030- /O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ VENTURA COUNTY COASTAL VALLEYS- 613 AM PST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW PASSES AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. $$ CAZ044-222030- /O.CON.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/ VENTURA COUNTY INTERIOR VALLEYS- 613 AM PST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 45 MPH WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW PASSES AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. $$ CAZ041-222030- /O.COR.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 613 AM PST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON BELOW PASSES AND CANYONS FROM LEO CARILLO BEACH TO HOLLYWOOD... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 45 MPH WILL DEVELOP THIS MORNING BELOW PASSES AND CANYONS FROM LEO CARILLO BEACH TO HOLLYWOOD. THE STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH. NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING. $$ BRUNO
000 WWUS76 KLOX 221617 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 817 AM PST MON JAN 22 2007 ...HIGH WIND WARNINGS CANCELLED... .ALTHOUGH WINDS ARE PICKING UP AGAIN THIS MORNING...OVERALL WINDS ARE EXPECTED TO BE BELOW WARNING LEVELS. THE STRONGEST WINDS WILL CONTINUE TO BE IN THE MOUNTAINS...AND WIND ADVISORIES WILL REMAIN IN EFFECT THERE THROUGH EARLY AFTERNOON. CAZ053-054-222200- /O.CAN.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ /O.NEW.KLOX.WI.Y.0078.070122T1617Z-070122T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 817 AM PST MON JAN 22 2007 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE EXPECTED THROUGH EARLY AFTERNOON. OFFSHORE FLOW WILL CONTINUE THROUGH WEDNESDAY AND LOCALLY GUSTY WINDS ARE POSSIBLE...ESPECIALLY DURING THE OVERNIGHT AND EARLY MORNING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-222200- /O.CAN.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ /O.NEW.KLOX.WI.Y.0078.070122T1617Z-070122T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 817 AM PST MON JAN 22 2007 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE EXPECTED THROUGH EARLY AFTERNOON. OFFSHORE FLOW WILL CONTINUE THROUGH WEDNESDAY AND LOCALLY GUSTY WINDS ARE POSSIBLE...ESPECIALLY DURING THE OVERNIGHT AND EARLY MORNING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ045-047-088-221730- /O.CAN.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 817 AM PST MON JAN 22 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HIGH WIND WARNING. NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. $$ CAZ041-044-221730- /O.CAN.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS- 817 AM PST MON JAN 22 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. $$ WOFFORD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Jan 20, 8:15 PM PST, 7 hours 11 minutes earlier.
Area forecast discussion, Jan 20, 8:15 PM PST, 7 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 815 PM PST SAT JAN 20 2007 .SHORT TERM...GENERALLY QUIET WX ACROSS THE DISTRICT THIS EVENING. THE MARINE LAYER WAS RUNNING ABOUT 1400 FEET AT VBG TO NEAR 4300 FT AT LAX AS THE EDDY CONTINUES. SOME STRATOCU HAS LINGERED OVER PORTIONS OF VTU/L.A. COUNTIES WHICH SHOULD LINGER OVERNIGHT. PATCHY LOW CLOUDS WERE ALSO NOTED ALONG THE SBA COUNTY N COAST. THESE CLOUDS SHOULD PERSIST FOR A WHILE OVERNIGHT THEN CLEAR AWAY BY DAYBREAK AS THE FLOW STARTS TO TURN MORE OFFSHORE. A WEAK DISTURBANCE ALOFT HAS BROUGHT AN INCREASE IN NW WINDS ACROSS NW L.A. COUNTY ALONG THE I-5 CORRIDOR AND OVER CENTRAL AND W POTIONS OF THE ANTELOPE VALLEY...WITH WINDS GUSTING OVER 30 MPH IN SOME AREAS. THESE WINDS ARE EXPECTED TO DIMINISH OVERNIGHT. UPPER TROF IS FORECAST TO DIG INTO THE CENTRAL AND SOUTHERN GREAT BASIN ON SUN...WITH AN UPPER AT THE BASE OF THE TROF MOVING INTO ARIZONA. THE UPPER LOW IS EXPECTED TO MOVE INTO NW MEXICO SUN NIGHT AND MON THEN LINGER IN THIS AREA THRU TUE. IT LOOKS LIKE ANOTHER STRONG OFFSHORE WIND EVENT IS TAKING SHAPE FOR PORTIONS OF VTU/L.A. COUNTIES AS HIGH PRESSURE BUILDING INTO NEVADA WILL BRING A GOOD OFFSHORE PRESSURE GRADIENT TO THE REGION. WITH SOME COLD AIR ADVECTION...THERE IS SUPPORT FOR VERY STRONG WINDS OVER THE MOUNTAINS AND POSSIBLE THE VALLEYS AND COAST BELOW THE SANTA MONICA MOUNTAINS. A HIGH WIND WATCH IS IN EFFECT FOR THESE AREAS FROM SUN AFTERNOON INTO MON. PLEASE SEE THE PRODUCT LAXNPWLOX FOR DETAILS. IT APPEARS THE STRONGEST WINDS WILL BE FROM LATE SUN AFTERNOON THRU MON MORNING...THEN WINDS WILL DIMINISH MON AFTERNOON. OFFSHORE WINDS SHOULD PERSIST MON NIGHT INTO TUE BUT BE MUCH WEAKER ESPECIALLY FOR THE LOWER ELEVATIONS. THE OFFSHORE FLOW WILL CAUSE THE MARINE LAYER TO DISSIPATE AND MOSTLY CLEAR SKIES WILL PREVAIL SUN THRU TUE. TEMPS OVER THE REGION WILL BE COOLER THAN NORMAL SUN THEN WARM GRADUALLY TO NEAR NORMAL BY TUE. ...FROM PREVIOUS DISCUSSION... .LONG TERM...WILL CONTINUE DRY THROUGH THE PERIOD. LONG WAVE RIDGE WILL REMAIN ANCHORED WITH AXIS CENTERED OVER THE AREA THROUGH THE PERIOD. A FRONTAL SYSTEM IS EXPECTED TO PROPAGATE OVER THE EASTERN PAC WED THROUGH THU AND DISSIPATE OFFSHORE NORTH OF THE AREA THU. OTHERWISE AFTERNOON TEMPERATURES WILL PERSIST AT OR ABOVE SEASONAL NORMAL WITH OVERNIGHT TEMPERATURES A FEW DEGREES BELOW NORMAL. && .AVIATION...SOME LINGERING STRATOCU OVER PORTIONS OF VTU/L.A.CST AND VLYS BUT CONDITIONS SHOULD REMAIN VFR THRU TONIGHT. THE CLOUDS SHOULD DISSIPATE BY 15Z SUN. MVFR VSBYS AROUND KSMX SHOULD IMPROVE TO VFR BY MORNING AS WELL...WITH VFR CONDITIONS SUN AFTERNOON AT ALL TAF SITES. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). HIGH WIND WATCH (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...SIRARD/FORWOOD AVIATION...SIRARD
Hazardous weather outlook, Jan 20, 2:33 PM PST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 233 PM PST SAT JAN 20 2007 CAZ034>041-044>047-051>054-059-087-088-211400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 233 PM PST SAT JAN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY AREAS OF STRONG AND GUSTY NORTHEAST WINDS WILL AFFECT THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES SUNDAY NIGHT INTO MONDAY. GUSTY WINDS WILL ALSO AFFECT PORTIONS OF THE LOS ANGELES COUNTY AND VENTURA COUNTY COASTAL PLAIN. ALONG WITH THE OFFSHORE WINDS...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO CRITICAL LEVELS IN THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES STARTING SUNDAY AFTERNOON OR EVENING. HUMIDITIES ARE EXPECTED TO GENERALLY DROP TO BETWEEN 10 AND 20 PERCENT WITH SOME AREAS EXPERIENCING SINGLE DIGIT READINGS. THE LOW RELATIVE HUMIDITIES ARE EXPECTED TO CONTINUE THROUGH TUESDAY AFTERNOON. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FORWOOD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 3:26 AM PST | Wind Advisory | LOX | 29 hr |
Nearby
High Wind Warnings in California, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.